# SDR TSAA20211117040

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 2300 · Communications System
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VHF ANTENNA DOUBLER HAT SECTION STA 727D-727E,LBL 2 TO RBL 2 INSPECTION CARRIED OUT, NO CORROSION PERMITTED IAW BOEING SB 737-53-1287 REV 1. DATED NOV 15 2010 REPLACED VHF ANTENNA HAT SECTION STA 727D-727E, LBL 2 TO RBL 2 IAW BOEING SB 737-53-1287 REV 1. DATED NOV 15 2010.
